# SDR R61A201801150067

- Difficulty date: January 15, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 26,931 hours, 21,047 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17119903401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK IN TE LT WING RIB.  REMOVED AND REPLACED RIB IAW SRM 51-41-01, AND 51-42-01.
